# SDR HNAA2017101000345

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 56,157 hours, 66,564 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MODERATE VIBRATION FROM THE RT PROPELLER. CONSTANT AND WORSENS WITH PROPELLER SPEED CHANGES.  R & R THE NR 200 PROPELLER ASSY IAW CARD 61-10-06R,  RAN ACFT IAW MOM. OPS CHECKED GOOD NO DEFECTS AT THIS TIME.
